# SDR ECQR2013F00066

- Difficulty date: March 15, 2013
- Submitted: April 5, 2013
- Operation: General aviation
- Aircraft: N882FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496248
- Engine: Lyc IO360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Structure
- Condition: Out Of Limits
- Location: Magneto
- Component: Magneto
- Component part number: 4373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TRYING TO INSTALL THE DRIVE GEAR ON REPLACEMENT MAGNETO, THE GEAR WOULD NOT FIT ONTO THE IMPULSE COUPLER BASE.  WHEN MIC/MEASURED, THE BASE WAS .008 LARGER IN DIAMETER.  MAG WAS REJECTED AND REPLACEMENT MAG WAS INSTALLED.
